Vol. 13, No. 8, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Optimal regularity in time and space for the porous medium equation

Benjamin Gess, Jonas Sauer and Eitan Tadmor

Vol. 13 (2020), No. 8, 2441–2480

Regularity estimates in time and space for solutions to the porous medium equation are shown in the scale of Sobolev spaces. In addition, higher spatial regularity for powers of the solutions is obtained. Scaling arguments indicate that these estimates are optimal. In the linear limit, the proven regularity estimates are consistent with the optimal regularity of the linear case.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

porous medium equation, entropy solutions, kinetic formulation, velocity averaging, regularity results
Mathematical Subject Classification 2010
Primary: 35K59, 35B65, 35D30, 76S05
Received: 19 April 2019
Revised: 30 July 2019
Accepted: 26 September 2019
Published: 28 December 2020
Benjamin Gess
Max Planck Institute for Mathematics in the Sciences
Fakultät für Mathematik
Universität Bielefeld
Jonas Sauer
Max Planck Institute for Mathematics in the Sciences
Eitan Tadmor
Department of Mathematics, Institute for Physical Science and Technology
University of Maryland
College Park, MD
United States